# SDR QXEA2012061500453

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER DRY BAY PANEL 621BT HAS AREAS OF CORROSION ON MATING SURFACE.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-425. CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-06-910-801.  ALODINED AND PRIMED IAW SRM 51-25-40-02-01.  COMPLIED WITH RD 8/4-57-425.
